No Cover Image

Journal article 168 views 9 downloads

Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves / Dmitri, Finkelshtein

Journal of Mathematical Analysis and Applications, Volume: 475, Issue: 1, Pages: 94 - 122

Swansea University Author: Dmitri, Finkelshtein

  • FKT-trw_uniq-ArXiv-revised.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (502.3KB)

Abstract

We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to...

Full description

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: Elsevier BV 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa48668
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to shifts.
Keywords: nonlocal diffusion, reaction-diffusion equation, Fisher-KPP equation, traveling waves, minimal speed, nonlocal nonlinearity
College: College of Science
Issue: 1
Start Page: 94
End Page: 122